# SDR AALA202511289213

- Difficulty date: October 27, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 68,116 hours, 32,720 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR LOWER HINGE FITTING ASSY BEARING FR 16 AT PASSENGER CREW DOOR 831 , SUPPORT ARM   AREA IN PASSENGER CABIN. MAINTENANCE REPLACED LOWER HINGE FITTING ASSY FR 16 AT PASSENGER CREW DOOR 831 SUPPORT ARM AREA IN  PASSENGER CABIN IAW A320 FAM AMM 52-11-31-000-002-A AND A320 FAM AMM 52-11-31-400-002-A. REFER TO INDIVIDUAL SIGN OFF ENTRIES FOR WORK STEPS PERFORMED.
